Open Access
June 2011 The Space of Cauchy-Riemann Structures on 3-D Compact Contact Manifolds
John Bland, Thomas Duchamp
J. Differential Geom. 88(2): 189-230 (June 2011). DOI: 10.4310/jdg/1320067646


We study the action of the group of contact diffeomorphisms on CR deformations of compact three dimensional CR manifolds. Using anisotropic function spaces and an anisotropic structure on the space of contact diffeomorphisms, we establish the existence of local transverse slices to the action of the contact diffeomorphism group in the neighborhood of a fixed embeddable strongly pseudoconvex CR structure.


Download Citation

John Bland. Thomas Duchamp. "The Space of Cauchy-Riemann Structures on 3-D Compact Contact Manifolds." J. Differential Geom. 88 (2) 189 - 230, June 2011.


Published: June 2011
First available in Project Euclid: 31 October 2011

zbMATH: 1244.32018
MathSciNet: MR2838265
Digital Object Identifier: 10.4310/jdg/1320067646

Rights: Copyright © 2011 Lehigh University

Vol.88 • No. 2 • June 2011
Back to Top